# SDR SWIA200718202

- Difficulty date: April 24, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 15,284 hours, 11,730 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD WING LEADING EDGE IS DENTED FROM A BIRD STRIKE.  REMOVED AND REPLACED LEADING EDGE SKIN AND THREE DAMAGED RIBS IAW CRJ SRM 51-40-11, 51-42-06 AND 51-42-13.
